MathSciNet Relay Station
MathSciNet bibliographic data
MR968941 (90a:41032) 41A65 (41A35)
Sahab, S. A.; Khan, M. S.; Sessa, S. A result in best approximation theory. J. Approx. Theory 55 (1988), no. 3, 349–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement